Answered You can buy a ready-made answer or pick a professional tutor to order an original one.

QUESTION

What if you were a writer of a medical advice column, and you received this question from a reader:I have been on Mirtazapine 45mg and Venlafaxine 225 mg for the last 3 years for PTSD, depression and

What if you were a writer of a medical advice column, and you received this question from a reader:

I have been on Mirtazapine 45mg and Venlafaxine 225 mg for the last 3 years for PTSD, depression and an eating disorder.  Following a crisis last year my psychiatrist said I would need to stay on the combination for at least 2 more years.  But I have been feeling a lot better for months so I persuaded a new GP to let me start coming off them.  It's been 3 weeks now and I have gone down to just 75mg of Venlafaxine.  Apart from nausea I don't seem to be having withdrawal symptoms but mentally I feel bad and I am not eating properly again.  I have gone down 2 dress sizes in 3 weeks.  I don't want to go back on the tablets but know I am not right, I don't know what to do.  Has anyone else been in this situation?

 (Patient. Retrieved from: http://patient.info/forums/discuss/what-should-i-do-360482).

What would be your reply?

Show more
ProfessorSmithson
ProfessorSmithson
  • @
  • 85 orders completed
ANSWER

Tutor has posted answer for $10.00. See answer's preview

$10.00

**** *************** together **** this ******* ** * copy of your"Medical ****** ****** Reply ************ hope *** find ************ ****** ** your ******** ******* ** *** * ******** working **** you and ******* ******* to *********** **** *** ***** ** *** near ********** ***************** *****

Click here to download attached files: Medical Advice Column Reply Assignment.docx
or Buy custom answer
LEARN MORE EFFECTIVELY AND GET BETTER GRADES!
Ask a Question